# SDR CA961001008

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Cockpit Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CABLE FOUND WEARING INTO FLOOR BOARD NEAR THE COCKPIT FIREWALL. FLOORBOARD HAD BEEN INCORRECTLY INSTALLED AND SCREW HOLES WERE ELONGATED.
